# SDR AWXA200700452

- Difficulty date: March 11, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Flap
- Component part number: 6546435278SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING OUTBOARD FLAP UPPER SURFACE DELAMINATED, WS 316.45 - WS 326.45.  REPAIRED RIGHT WING OUTBOARD FLAP UPPER SURFACE, WS 316.45 - WS 326.45 IAW B737-300 SRM 51-70-10-2R4 FIGURE 203.
